Shifted harmonic sums of order two
Commun. Korean Math. Soc. 2014 Vol. 29, No. 2, 239-255
https://doi.org/10.4134/CKMS.2014.29.2.239
Printed April 1, 2014
Anthony Sofo
Victoria University
Abstract : We develop a set of identities for Euler type sums. In particular we investigate products of shifted harmonic numbers of order two and reciprocal binomial coefficients.
Keywords : harmonic numbers, binomial coefficients and gamma function, polygamma function, combinatorial series identities and summation formulas, partial fraction approach, hypergeometric identity
MSC numbers : Primary 05A10, 05A19, 11B65; Secondary 11B83, 11M06, 33B15, 33D60, 33C20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd